A connection between uniformity and aberration in regular fractions of two-level factorials

Kai Tai Fang, Rahul Mukerjee

Research output: Contribution to journalJournal articlepeer-review

107 Citations (Scopus)

Abstract

We show a link between the two apparently unrelated areas of uniformity and minimum aberration. With reference to regular fractions of two-level factorials, we derive an expression for the centred L2-discrepancy measure for uniformity in terms of the word-length pattern. This result indicates, in particular, excellent behaviour of minimum aberration designs with regard to uniformity and provides further justification for the popular criterion of minimum aberration.

Original languageEnglish
Pages (from-to)193-198
Number of pages6
JournalBiometrika
Volume87
Issue number1
DOIs
Publication statusPublished - 1 Mar 2000
Externally publishedYes

Scopus Subject Areas

  • Statistics and Probability
  • Mathematics(all)
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

User-Defined Keywords

  • Centred L2-discrepancy
  • Fractional factorial design
  • Minimum aberration
  • Uniformity
  • Word-length pattern

Fingerprint

Dive into the research topics of 'A connection between uniformity and aberration in regular fractions of two-level factorials'. Together they form a unique fingerprint.

Cite this